CaltechAUTHORS
  A Caltech Library Service

The evaluation of quantum integrals

Epstein, Paul S. (1922) The evaluation of quantum integrals. Proceedings of the National Academy of Sciences of the United States of America, 8 (7). pp. 166-167. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:EPSpnas22

[img]
Preview
PDF
See Usage Policy.

188Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:EPSpnas22

Abstract

Rather a long time after its publication, my attention was drawn to a paper by Mr. E. C. Kemble(1) dealing with the evaluation of the integral J = 2 b∫a √f(q) dq, where a and b denote the roots of the radicand. Before preparing his own method of computation, Mr. Kemble criticizes two procedures used by other authors and rejects them as inadequate and even as erroneous.


Item Type:Article
Additional Information:Copyright © 1922 by the National Academy of Sciences. Communicated, May 24, 1922.
Record Number:CaltechAUTHORS:EPSpnas22
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:EPSpnas22
Alternative URL:http://www.pnas.org/content/vol8/issue7/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4301
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:17 Aug 2006
Last Modified:26 Dec 2012 08:58

Repository Staff Only: item control page